I don't know if I'm using the right board for my question---but if anyone has any advice for me I would appreciate it. My tongue has started tingling (near the back and sides). Can't say that this has ever happened before. It doesn't hurt, but it's annoying. It almost feels like it's being slightly electrocuted I haven't started any new meds or anything. No change in my diet, etc. There are other things going on due to a neck/nerve injury. I have also become very forgetful, but I'm thinking it is due to the medication topamax I had to take for migraines. I've been off the med for over five months now.
back and neck problems can cause your condition as well as well as M.S., b-12 defficiency, chronic monomethylmercury poisoning if you hands and feet start tingling (buzzing),lingual nerve damage from a dental needle, hypocalcemia, tetany, lyme disease, hypothyroidism, depression ect. good luck